# SDR SWAA2015041038351

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 61,209 hours, 48,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CABIN EMER LIGHT INOPERATIVE.  R & R BATTERY PACK IAW MM.
